Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hitting time bounds for Brownian motion on a fractal

Author: William B. Krebs
Journal: Proc. Amer. Math. Soc. 118 (1993), 223-232
MSC: Primary 60J60
MathSciNet review: 1116263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate a bound on hitting times for Brownian motion defined on any nested fractal. We apply this bound to show that any such process is point recurrent. We then show that any diffusion on a nested fractal must have a transition density with respect to Hausdorff measure on the underlying fractal. We also prove that any Brownian motion on a nested fractal has a jointly continuous local time with a simple modulus of space-time continuity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J60

Retrieve articles in all journals with MSC: 60J60

Additional Information

PII: S 0002-9939(1993)1116263-X
Keywords: Diffusions, fractals
Article copyright: © Copyright 1993 American Mathematical Society